Topic: advise please

Quick synopsis of what has happened to my dad... Klatskin tumor removal 10/31/12,biloma hospitalization in November, ascites hospitalization 2 times in December. Relatively uneventful January. February hopefully will begin chemotherapy. Port going in on Thursday.

Ned advise on some of the other bizarre things that are going on with him. He has double vision, he is seeing "trailers" behind moving things....for instance a glass he sees go up 24 inches when it may only go up 6. He is sometimes confused by events of the day. His hands are shaking with movement.... Gripping a fork is challenging, threading a zipper is challenging. Essentially his fine motor skills have deteriorated to that of a 5 year old due to the shaking hands and the double vision. He has finished all of his lasix and is now sleeping better at night. His appetite for the most part is good and he is getting physically stronger as he has been released from pt. We are weaning him off of his rx of wellbutrin, which I am hopeful maybe some of it.

His doctors for the most part have said that it is due to the trauma from the surgery and the subsequent complications but it is not adding up to me. His surgery was three months ago and before the surgery his hands did not shake and he did not have double vision. It is very hard for us to see this unbelievable change- from very healthy and strong man to cutting up his food. If any of you could shed some insight I would greatly appreciate it.

Thank you!

Susan Ferlita

Re: advise please

Susan...I am not a doctor and often have to go by my gut instinct.  In this case it is telling me that your Dad's symptoms might be related to the Wellbuterin.  Only a physician will give you the correct answer therefore, I would make that call.
Please, keep us posted
Hugs,
Marion

THIS INFORMATION IS NOT INTENDED NOR IMPLIED TO BE A SUBSTITUTE FOR PROFESSIONAL MEDICAL ADVICE. YOU SHOULD ALWAYS SEEK THE ADVICE OF YOUR PHYSICIAN OR OTHER QUALIFIED HEALTH CARE PROVIDER